# SDR CA130321002

- Difficulty date: March 21, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL600*
- Aircraft time: 22,696 hours
- Engine: Ge CF348C5
- System (JASC): 5797 · Wing System Wiring
- Part: Wire
- Part number: CC670129995
- Condition: Chafed
- Location: Wing
- Part time: 23,255 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING MAINTENANCE INSPECTION, CHAFING WAS DISCOVERED ON THE SPIRAL ELECTRICAL CORD LOCATED IN THE OTBD TELESCOPIC DUCT OF THE RT WING L/E.  THE SAME WAS FOUND AT THE LT WING OTBD LOCATION.  BOTH SPIRAL CORDS TO BE REPLACED IAW CMM 30-11-07.
